Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 103, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 25, 2007, 3:01 PM EDT for Putnam County, Florida. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 25, 2007, 3:01 PM EDT (19:01 UTC)
- Expired
- Jun 25, 2007, 3:45 PM EDT
- In force
- 44 min
- Issued by
- NWS Jacksonville, FL
- Area
- Counties, with a storm outline in the text
County Putnam County, FL
The radar
The Jacksonville radar (KJAX), 97 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 7.0 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1212 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 961 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 1:56 PM EDT, 1 hour 5 minutes earlier.
Area forecast discussion, Jun 25, 1:56 PM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 156 PM EDT MON JUN 25 2007 .SHORT TERM...(TONIGHT THROUGH THURSDAY)...HIGH PRESSURE SFC/ALOFT BUILDING IN JUST NORTH OF THE AREA RESULTING IN DEEPENING EASTERLY FLOW WITH AIRMASS EVEN MORE MOIST AND UNSTABLE THAN YESTERDAY. DEEPEST MOISTURE IS ACROSS THE SOUTHERN AND WESTERN CWA AND THIS IS WHERE THE HIGHEST POPS WILL BE NEXT COUPLE OF DAYS. CONVECTION WILL BE GENERATED FROM ACTIVE EAST COAST SEABREEZES WITH THE STRONGER EAST COAST SEABREEZE PUSHING MOST OF THE CONVECTION NEAR I-75 CORRIDOR LATE IN THE AFTERNOON/EARLY EVE. STORMS WILL BE STRONG GIVEN THE STRONG INSTABILITY (MODIFIED JAX SOUNDING GIVES SFC BASED CAPE 3500J AND LI OF -8). WEAKENING SHORT WAVE ALONG NORTHERN GULF MOVING EAST WILL HELP ENHANCE STORMS OUT IN THE WESTERN CWA LATE THIS AFTERNOON AND EVE. STORMS WILL BE STRONG AND POSSIBLY PULSE SEVERE. TEMPS ALOFT WARM TUES-WED AND THIS WILL HELP LIMIT SEVERE POTENTIAL BUT STILL WILL SEE SCATTERED STORMS. A TROPICAL WAVE MOVES INTO THE FL PENINSULA THURSDAY BRINGING A SURGE OF MOISTURE AND BETTER POPS WED-THURS BUT DEEPEST MOISTURE WILL BE ACROSS THE SOUTH SO WILL CONTINUE PREVIOUS FCST N-S POP DISTRIBUTION. .LONG TERM...FRIDAY THROUGH SUNDAY...MOISTURE FROM THE TROPICAL WAVE WILL STALL THROUGH THE REMAINDER OF THE WEEK LEADING TO PWATS AOA 2 INCHES AND INCREASING CHANCES OF AFTERNOON SHOWERS/THUNDERSTORMS. BY SATURDAY NIGHT SUNDAY A COLD FRONT WILL BEGIN TO MOVE IN FROM THE NORTH. THIS IS MOST UNUSUAL FOR THIS TIME OF YEAR BUT NOT RARE. SHOULD SEE ABOVE NORMAL POPS. && .AVIATION...TSRA AFFECTING GNV AT THIS HOUR. SLOW MOVING STORMS WILL KEEP TS IN VICINITY NEXT COUPLE HOURS. MVFR POSSIBLE LATE TONIGHT MAINLY FOR CIGS AT COASTAL TAF SITES BUT IFR VSBY IS EXPECTED AT GNV WHERE SHALLOW GROUND FOG FORMS AFTER THE RAINS. && .MARINE...EAST WINDS WILL SHIFT TO SE THURSDAY THEN SOUTH FRI/SAT. SEAS ARE EXPECTED TO BUILD TO 3-5 FT MID WEEK AS EASTERLY WAVE PASSES. LATE IN THE WEEK A FRONTAL BOUNDARY WILL SLOWLY APPROACH THE AREA. && .FIRE WEATHER...NO CONCERNS THIS WEEK. ONSHORE FLOW WILL KEEP RH VALUES ABOVE CRITICAL LEVELS. TROPICAL WAVE MID WEEK WILL SUPPLY ADDITIONAL MOISTURE. && .PRELIMINARY POINT TEMPS/POPS... AMG 70 91 70 90 / 20 20 20 20 SSI 76 85 75 86 / 10 20 20 30 JAX 71 88 71 87 / 10 20 20 30 SGJ 75 86 75 85 / 10 20 20 40 GNV 70 89 69 89 / 20 30 20 30 OCF 70 90 70 89 / 20 30 20 40 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && PP/MKT/RK/TB
Hazardous weather outlook, Jun 25, 2:12 PM EDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 212 PM EDT MON JUN 25 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-261000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 212 PM EDT MON JUN 25 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...SCATTERED STRONG THUNDERSTORMS WITH FREQUENT CLOUD TO GROUND LIGHTNING ACROSS INLAND NORTHEAST FLORIDA... SCATTERED STRONG THUNDERSTORMS HAVE DEVELOPED FROM SOUTHEAST OF OCALA TO GAINESVILLE AND ARE DRIFTING NORTHWEST. THESE STORMS WILL CONTINUE TO MOVE NORTHWEST TOWARDS THE SUWANNEE VALLEY REGION LATE THIS AFTERNOON AND EARLY EVENING. GUSTY WINDS UP TO 40 TO 50 MPH... FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY RAIN CAN BE EXPECTED IN THE STRONGER STORMS. LOCAL HEAVY RAINFALL AMOUNTS IN EXCESS OF 2 INCHES MAY CAUSE FLOODING OF SOME LOW LYING AREAS. IN ADDITION... SMALL HAIL IS POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THUNDERSTORM DEVELOPMENT CAN BE EXPECTED EACH AFTERNOON WITH INCREASING CHANCES INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. PP
In the hours before
Special weather statement, Jun 25, 1:46 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 146 PM EDT MON JUN 25 2007 FLZ036-251830- ALACHUA- 146 PM EDT MON JUN 25 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ALACHUA COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 230 PM EDT... AT 146 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER GROVE PARK...OR 10 MILES SOUTHWEST OF MELROSE...DRIFTING WEST. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND GROVE PARK...ROCHELLE...NEWNANS LAKE...GAINESVILLE AIRPORT AND GAINESVILLE THROUGH 230 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. PETERSON
Special weather statement, Jun 25, 1:56 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 156 PM EDT MON JUN 25 2007 FLZ040-251845- MARION- 156 PM EDT MON JUN 25 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR MARION COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 245 PM EDT... AT 156 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER JUNIPER SPRINGS...DRIFTING NORTHWEST. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND JUNIPER SPRINGS AND LYNNE THROUGH 245 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. PETERSON
Local storm report, Jun 25, 2:18 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
218 PM EDT MON JUN 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 PM TSTM WND GST GAINESVILLE 29.67N 82.34W
06/25/2007 M42 MPH ALACHUA FL ASOS
&&
PPSpecial weather statement, Jun 25, 2:42 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 242 PM EDT MON JUN 25 2007 FLZ032-036-037-251930- ALACHUA-CLAY-PUTNAM- 242 PM EDT MON JUN 25 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ALACHUA...CLAY AND PUTNAM COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 330 PM EDT... AT 242 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES EAST OF MELROSE...MOVING WEST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND PUTNAM HALL...LAKE GENEVA...KEYSTONE HEIGHTS...MELROSE...WALDO...ROCHELLE... ORANGE HEIGHTS AND GROVE PARK THROUGH 330 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. PETERSON
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 2:28 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 32 min |
| Jun 25, 3:58 PM EDT | Severe Thunderstorm Warning | JAX | Suwannee | 62 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.